sit in a chair when sitting in a chair makes you feel like your hip is splitting apart?
I went to the doctor on Tuesday, and he gave me Daypro, which is a type of anti-inflammatory. It doesn't really work on inflamed nerves that good, but that was all he could come up with.
I am never going to take Daypro or Celebrex or anyone else of the meds in that category! First of all, they can cause severe gastrointestinal damage, even hemorrhage and death. Not a good combo with my situation being so delicate in there... ANd the second thing is that these types of meds can cause blood clots. It even says on the package, "Do not take if you have ever had a blood clot". So since I have already had 3 blood clots, that is a big NO.
WTF is he thinking, prescribing that? I know there is not much to be done for a nerve problem, but still... He also gave me Soma, which is a muscle relaxer that is suppose to relax the muscles around the inflamed nerves so they can move freely. Well, Soma is like a sleeping pill, so it can only be taken right before bedtime. Unless you enjoy being a drooly, foggy mess...
So no relief for me. Just pain, pain and more pain. The good thing is that these things usually come and go. The Lupus likes to move around, focusing on different things at a time. So next time it will be something else entirely, I am sure.
Sorry, just had to complain a bit. :-)